Alert archive / Michigan / Storm Warnings in 2022
Storm Warning 1, NWS Gaylord, MI
NWS Gaylord, MI issued this storm warning at Feb 20, 2022, 5:00 AM EST. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 20, 2022, 5:00 AM EST (10:00 UTC)
- Expired
- Feb 20, 2022, 7:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Gaylord, MI
The text
As transmitted.
506 WHUS73 KAPX 201000 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 500 AM EST Sun Feb 20 2022 LHZ345-346-201800- /O.EXA.KAPX.SC.Y.0020.000000T0000Z-220221T0000Z/ /O.CAN.KAPX.GL.W.0014.220220T1200Z-220221T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 500 AM EST Sun Feb 20 2022 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... * WHAT...Highest gusts up to 30 kt from the southwest and highest waves around 6 feet. * WHERE...Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island and St Ignace to False Detour Channel. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ344>346-201800- /O.UPG.KAPX.GL.W.0014.000000T0000Z-220221T0000Z/ /O.NEW.KAPX.SR.W.0001.220220T1000Z-220221T0000Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 500 AM EST Sun Feb 20 2022 ...STORM WARNING IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 50 kt from the southwest and highest waves around 15 feet. * WHERE...Sleeping Bear Point to Grand Traverse Light MI, Point Betsie to Sleeping Bear Point MI and Manistee to Point Betsie MI. * WHEN...Until 7 PM EST this evening. * IMPACTS...Very strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LHZ348-349-201800- /O.CON.KAPX.GL.W.0014.220220T1200Z-220221T0000Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 500 AM EST Sun Feb 20 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 40 kt from the southwest and highest waves around 8 feet expected. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ323-341-342-201800- /O.CON.KAPX.GL.W.0014.000000T0000Z-220221T0000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 500 AM EST Sun Feb 20 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 45 kt from the southwest and highest waves around 6 feet. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay and Seul Choix Point to 5NM West of Mackinac Bridge. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LHZ347-201800- /O.CON.KAPX.SC.Y.0020.000000T0000Z-220221T0000Z/ 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 500 AM EST Sun Feb 20 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 30 kt from the southwest and highest waves around 3 feet. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
2 follow-up statements
411 WHUS73 KAPX 201512 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 1012 AM EST Sun Feb 20 2022 LHZ348-349-202315- /O.CON.KAPX.GL.W.0014.000000T0000Z-220221T0000Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 1012 AM EST Sun Feb 20 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 40 kt from the southwest and highest waves around 7 feet. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ323-341-342-202315- /O.CON.KAPX.GL.W.0014.000000T0000Z-220221T0000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 1012 AM EST Sun Feb 20 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 45 kt from the southwest and highest waves around 6 feet. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay and Seul Choix Point to 5NM West of Mackinac Bridge. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ344>346-202315- /O.CON.KAPX.SR.W.0001.000000T0000Z-220221T0000Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 1012 AM EST Sun Feb 20 2022 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 50 kt from the southwest and highest waves around 15 feet. * WHERE...Manistee to Point Betsie MI, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...Until 7 PM EST this evening. * IMPACTS...Very strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LHZ345>347-202315- /O.CON.KAPX.SC.Y.0020.000000T0000Z-220221T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 1012 AM EST Sun Feb 20 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 30 kt from the southwest and highest waves around 5 feet. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island and St Ignace to False Detour Channel. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
687 WHUS73 KAPX 202016 MWWAPX URGENT - MARINE WEATHER MESSAGE National Weather Service Gaylord MI 316 PM EST Sun Feb 20 2022 LHZ348-349-210000- /O.CON.KAPX.GL.W.0014.000000T0000Z-220221T0000Z/ Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- 316 PM EST Sun Feb 20 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 35 kt from the southwest and highest waves around 6 feet. * WHERE...Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary and Sturgeon Pt to Alabaster MI. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ323-341-342-210000- /O.CON.KAPX.GL.W.0014.000000T0000Z-220221T0000Z/ Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay- 316 PM EST Sun Feb 20 2022 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 30 kt from the west and highest waves around 5 feet. * WHERE...Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI, Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay and Seul Choix Point to 5NM West of Mackinac Bridge. * WHEN...Until 7 PM EST this evening. * IMPACTS...Strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ344>346-210000- /O.CON.KAPX.SR.W.0001.000000T0000Z-220221T0000Z/ Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- 316 PM EST Sun Feb 20 2022 ...STORM WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 45 kt from the southwest and highest waves around 13 feet. * WHERE...Manistee to Point Betsie MI, Sleeping Bear Point to Grand Traverse Light MI and Point Betsie to Sleeping Bear Point MI. * WHEN...Until 7 PM EST this evening. * IMPACTS...Very strong winds will cause hazardous highest waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should remain in port, alter course, and/or secure the vessel for severe conditions. && $$ LHZ345>347-210000- /O.CON.KAPX.SC.Y.0020.000000T0000Z-220221T0000Z/ Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- 316 PM EST Sun Feb 20 2022 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... * WHAT...Highest gusts up to 30 kt from the west and highest waves around 5 feet. * WHERE...5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island, Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island and St Ignace to False Detour Channel. * WHEN...Until 7 PM EST this evening. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gaylord, MI wrote its last area forecast discussion before this storm warning went out at Feb 20, 4:40 AM EST, 20 minutes earlier.
Area forecast discussion, Feb 20, 4:40 AM EST, 20 minutes before
Area Forecast Discussion
National Weather Service Gaylord MI
440 AM EST Sun Feb 20 2022
.NEAR TERM...(Today through Tonight)
Issued at 436 AM EST Sun Feb 20 2022
High Impact Weather Potential: Gusty winds today.
Pattern Synopsis/Forecast: Large scale pattern this Sunday morning
features a more zonal pattern...water vapor shows a short wave
trough emerging from the Rocky Mountains and riding the southern
Saskatchewan/Manitoba border. Low amplitude anticyclonic flow aloft
across the upper Midwest/upper Great Lakes (impressive 250m/12h
500mb height rises on 00z APX sounding) with a 120+kt jet streak
curving across northern Ontario/southwest Quebec into New England.
Remnant Pacific moisture feed associated with the upstream short
wave trough with precipitable water values near 0.50 inch across the
Dakotas/northern Minnesota with low/mid level warm advection into
Wisconsin/Michigan (00z 850mb temperatures of -18C at APX and -4C
upstream at MPX with a 50-60kt low level jet impinging upon that
baroclinic zone).
05z surface/composite analysis shows next clipper low associated
with upstream short wave trough along the North Dakota/Manitoba
border (994mb)...1031mb high along the Ohio/West Virginia border and
a strong pressure gradient in between across the Midwest/upper Great
Lakes allowing for south/southwest boundary layer flow. Broad upper
divergence axis runs along the southern periphery of the jet streak
of the north...combined with frontogenetic forcing and isentropic
ascent resulting in a band of snow stretching from eastern Upper
back across northern Minnesota and North Dakota. 00z APX sounding
was dry between 850-700mb (700mb dew point depression 31C)...so thus
far most of the snow has been falling across eastern Upper.
North Dakota surface low tracking east toward a broad 4-5mb/3h
pressure fall center over Minnesota/northwest Wisconsin and to the
north of Lake Superior. Eventually surface low will re-develop well
to the northeast of the Great Lakes to the east of James Bay by this
evening...attached to a stronger PV anomaly moving well north of the
region. Associated cold front will however get dragged into
northern Michigan by late afternoon/early evening...but as upper
level flow backs slightly west of south the front is likely to lose
its southward push...even with a cold ridge of high pressure
settling in over northern Ontario...and settle somewhere across
southern Lower Michigan by Monday morning. Gusty northeast boundary
layer flow will develop across the forecast area Sunday night/Monday
thanks to the ridge axis to the north.
Primary Forecast Concerns: Some precip chances...winds...and
temperatures. Expect to see periodic light snow/flurries continue
today across eastern Upper and the Straits region as isentropic/
frontogenetic forcing continues...but with some more sunshine the
farther south you go into the Lower Peninsula.
As the cold front sinks southward across the forecast area tonight
cold advection will begin to increase instability over Lake Superior
during the evening hours as 925mb temperatures drop back into the
teens below zero. Low level flow however is expected to veer more
to the north/northeast overnight so overall not expecting much in
the way of snow showers across eastern Upper especially after
midnight. But immediately behind the cold front there is a signal
for some shallow saturation at temperatures that are a bit warm to
support ice nucleation. So not inconceivable that we may end up
squeezing out a bit of post-cold frontal freezing drizzle... first
across eastern Upper during the late afternoon then developing
across northern Lower.
Increasing winds expected today especially with anticipated mixing
across northern Lower with some more heating potential. Wind gusts
35 to 45 mph are expected and some spots will push 50 mph across
northwest Lower. In response will issue a Wind Advisory for today
for areas along and west of the M-37 corridor.
After a rather brutally chilly Saturday with highs in the
teens...southerly flow and some sun across northern Lower are
expected to push highs back above freezing with most of northern
Lower reaching or exceeding 40 degrees for daytime highs. But cold
frontal passage will put an end to that tonight though there will be
a north-south gradient in temperatures with single digit lows
expected across eastern Upper while south of M-72 lows in the 20 to
25 degree range expected Monday morning.
&&
.SHORT TERM...(Monday through Tuesday night)
Issued at 436 AM EST Sun Feb 20 2022
High Impact Weather Potential: Accumulating snow, sleet, and
freezing rain possible across parts of northern Michigan Monday
evening through Tuesday night.
Pattern Synopsis:
Broad troughing will continue to amplify across the western CONUS as
a jet streak digs south along the Pacific coast. A weak shortwave
will eject from Baja California into the far southern Great Plains
on Monday, providing forcing aloft to drive relatively weak
cyclogenesis along a stalled front stretching across the Midwest and
into the southern Great Lakes. This system will trek along this
boundary early this week, making it into the Great Lakes by Tuesday
evening.
Forecast/Details:
An elongated winter system with complex precip-type issues will
bring prolonged impacts to northern Michigan Monday evening into
Wednesday morning. Two main rounds of heavier snow are anticipated
Monday night and again Tuesday evening/night with the chance for
accumulating sleet and freezing rain from Monday night into
Wednesday morning.
Monday Night/Tuesday AM Snowfall:
Mid-level warm/moist advection will increase through the day Monday
overtop of a stalled cold front expected to stretch from the
southern state border westward across the Midwest. Frontogenetic
forcing across the U.P. collocated with the right entrance region of
a jet streak aloft will drive the first round of heavier snow Monday
evening into Tuesday morning. Best moisture through the profile is
expected with northward extent across the area and is evident in
forecast soundings across the model guidance suite, especially as
time progresses Tuesday morning. Several inches of snow will be
possible across eastern upper and the Tip of the Mitt through Monday
night with lesser amounts anticipated with southward extent where
precip-type concerns will be discussed more in depth later. Snow
chances will continue across the area Tuesday afternoon, but current
confidence is that there will be a relative lull in snowfall
intensity across northern Michigan during the afternoon before
heavier snow chances return Tuesday evening as the system moves
through the region.
Tuesday Night Snowfall:
As stronger forcing and an uptick in mid-level moisture moves
through the Great Lakes, a second round of heavier snow -- and
perhaps the highest accumulations -- is expected Tuesday night into
Wednesday morning. The best chances for an additional several inches
of snow will once again come across eastern upper and Tip of the
Mitt. Although several days out, there are hints in model guidance
that a concentrated band capable of intense snowfall rates for a
period of time will pivot across the region. It cannot be ruled out
that some areas -- especially eastern upper -- may see double-digit
storm total snowfall totals by Wednesday morning.
Sleet/Freezing Monday Night - Wednesday Morning:
Perhaps the most impactful portion of this system will be the sleet
and freezing rain potential. Model forecast soundings display a very
impressive inversion/warm nose overtop of the cold near-surface
layer where temperatures in the teens and 20s will reside for most
of the CWA through the duration of the event. The best chance for
mainly freezing rain appears to be south of M-72 where accumulations
of 0.10" of ice or greater will be possible on surfaces across this
area. The best chances for accumulations of sleet appear to come
along and north of M-72 to M-68 where the cold near-surface layer
will be deeper and thus promote the refreezing of any melted falling
precip. The line between sleet/freezing rain will likely fluctuate
N/S through the event, but these are the areas that have the best
chances of seeing mainly sleet/freezing rain. Steadiest
sleet/freezing rain is also expected Monday night/Tuesday AM and
once again Tuesday night with a likely lull during Tuesday afternoon
where freezing drizzle/light sleet and even breaks in precip will be
possible as dry mid-level air temporarily moves in.
It should be emphasized that there is still uncertainty across the
guidance suite in regards to the track of this system which will
play a vital role in the impacts differing areas across northern
Michigan will experience and that the discussed areas are where the
highest confidence resides at this time. Shifts of even 25-50 miles
could result in a drastic change of expectations of a certain area
receiving several inches of snow to ice accumulations of 0.10" or
more and little to no snow. Details will continue to be refined in
the coming days, but confidence in a multi-impact winter weather
event across northern Michigan continues to increase where
aforementioned areas of uncertainty preclude any winter storm
watches at this time.
&&
.LONG TERM...(Wednesday through Saturday)
Issued at 436 AM EST Sun Feb 20 2022
High Impact Weather Potential: Low for now
Southwest upper-level flow will be in place overhead through the
remainder of the week as the previously discussed cyclone departs
the Great Lakes to the northeast. Strong high pressure will build
across much of the northern CONUS Wednesday and Thursday, which will
keep precip chances low for northern Michigan heading into the end
of the week. While the chance for snow may return to the area on
Friday, current confidence is that aforementioned high pressure will
help keep the bulk of any precip associated with a system set to
move across the Ohio Valley to our south. Thus, most of the long
term period looks to remain dry across northern Michigan. Otherwise,
high temperatures in the teens and low 20s are expected through the
work week with lows in the single digits above and below zero. These
temperatures would be around 5-10 degrees below average for late
February.
&&
.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 533 PM EST Sat Feb 19 2022
Lingering lake effect snow showers shifting north and ending by
early this evening. Another area of low pressure begins to
approach from the northwest tonight, ultimately bringing another
round of strong southwesterly winds late tonight into Sunday. LLWS
likely during this time frame, along with the potential for
blowing snow of the existing snowpack. Primarily VFR conditions
anticipated but some MVFR vsbys certainly possible in blowing
snow.
&&
.MARINE...
Issued at 436 AM EST Sun Feb 20 2022
Only change to ongoing marine headlines was to upgrade the
Manistee to Grand Traverse Light nearshore zones on Lake Michigan
to a Storm Warning. Also brought the ice covered Straits of
Mackinac as well as the Straits to False Detour nearshore zone on
Lake Huron down to a Small Craft Advisory. Winds will diminish
this evening and swing from south/southwest to northeast
overnight as a cold front drops across the upper Lakes.
&&
.APX WATCHES/WARNINGS/ADVISORIES...
MI...WIND ADVISORY until 4 PM EST this afternoon for MIZ020-025-026-
031-032.
LH...GALE WARNING until 7 PM EST this evening for LHZ348-349.
SMALL CRAFT ADVISORY until 7 PM EST this evening for LHZ345>347.
LM...GALE WARNING until 7 PM EST this evening for LMZ323-341-342.
STORM WARNING until 7 PM EST this evening for LMZ344>346.
LS...NONE.
&&
NEAR TERM...JPB
SHORT TERM...DJC
LONG TERM...DJC
AVIATION...JK
MARINE...JPBHazardous weather outlook, Feb 19, 10:01 PM EST, 6 hours 59 minutes before
Hazardous Weather Outlook National Weather Service Gaylord MI 1001 PM EST Sat Feb 19 2022 MIZ016>018-020>036-041-042-086>088-095>099-210315- Emmet-Cheboygan-Presque Isle-Leelanau-Antrim-Otsego-Montmorency- Alpena-Benzie-Grand Traverse-Kalkaska-Crawford-Oscoda-Alcona- Manistee-Wexford-Missaukee-Roscommon-Ogemaw-Iosco-Gladwin-Arenac- Western Chippewa-Central Chippewa-Southeast Chippewa- Western Mackinac-Eastern Mackinac- Mackinac Island/Bois Blanc Island- Beaver Island and surrounding islands-Charlevoix- 1001 PM EST Sat Feb 19 2022 This hazardous weather outlook is for Eastern Upper Michigan and Northern Lower Michigan. .DAY ONE...Tonight. Strong wind gusts will return late tonight, likely bringing additional blowing snow concerns, especially along US-2 in western Mackinac county and along the Lake Michigan shoreline of northwest lower. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong wind gusts continue Sunday with additional blowing snow concerns Sunday morning, especially along US-2 in western Mackinac county and along the Lake Michigan shoreline of northwest lower. An extended period of mixed precipitation will be possible across northern Michigan Monday night through Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snow or ice amounts to the National Weather Service. Reports may be made one of three ways: Online: weather.gov/gaylord Facebook: facebook.com/nwsgaylord Twitter: twitter.com/nwsgaylord For more information visit http://weather.gov/gaylord. LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-210315- Straits of Mackinac within 5 nm of Mackinac Bridge including Mackinac Island-St Ignace to False Detour Channel- 5NM East of Mackinac Bridge to Presque Isle Light MI including Bois Blanc Island- Presque Isle Light to Sturgeon Pt MI Including Thunder Bay National Marine Sanctuary-Sturgeon Pt to Alabaster MI- Grand Traverse Bay south of a line Grand Traverse Light to Norwood MI-Seul Choix Point to 5NM West of Mackinac Bridge- Norwood MI to 5NM West of Mackinac Bridge including Little Traverse Bay-Sleeping Bear Point to Grand Traverse Light MI- Point Betsie to Sleeping Bear Point MI- Manistee to Point Betsie MI- Whitefish Bay (U.S. Portion)/Whitefish Point to Point Iroquois MI- St. Marys River Point Iroquois to E. Potagannissing Bay- 1001 PM EST Sat Feb 19 2022 This hazardous weather outlook is for the northern Michigan nearshore waters of Lake Huron, Lake Michigan and Lake Superior. .DAY ONE...Tonight. Gale force wind gusts are expected over the nearshore waters of Lake Michigan tonight. Please see the latest Gale Warnings and marine forecasts for further details. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Gale force wind gusts are expected over the nearshore waters of Lake Michigan and Lake Huron Sunday morning into Sunday evening. A few storm force gusts cannot be ruled out over Lake Michigan Sunday morning and early afternoon. .SPOTTER INFORMATION STATEMENT... Contact us online via Facebook and Twitter anytime with weather reports. For more information visit http://weather.gov/gaylord.
The office that day
Everything else NWS Gaylord, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 4:41 AM EST | Wind Advisory | APX | Benzie, Grand Traverse, Leelanau, Manistee, Wexford | 11 hr |
| Feb 20, 3:22 PM EST | Winter Storm Watch | APX | Alcona, Alpena, Antrim, Arenac, Benzie, Charlevoix and 18 more | 24 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.